cardiologist-icon
COPD and left leg small finger become bl
My father is suffering from COPD with this his left leg small finger  become blue.he is facing pain in finger. Dr. Give Asprin and cilastagol blood thiner tab. Bt not relief.
29 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Need to see exact issue Would suggest teleconsult
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
He might have peripheral vascular disease
Next Steps
Colour Doppler arterial of leg and consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.